# SDR SWAA2024100228848

- Difficulty date: August 21, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914 RBL12 WL170.<[01] REMOVED AND REPLACED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914 RBL12 WL170.IAW SRM 51-40-05 AND BOEING DWG 147A7221. REV: -;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
